# SDR ASOA2013011502794

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Part time: 990,888 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 349 BETWEEN STR 26L AND 26R.  REMOVED LOWER FRAME SECTION FS 349 IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE LWR FRAME SECTION AT FS 349 AND INSTALLED FRAME IAW SRM 51-40-21, 51-42-06, 51-42-21.
